Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 835-841, 1999

On the local spectral radius in partially ordered Banach spaces

Miroslawa Zima

Department of Mathematics, Pedagogical University of Rzeszow, Rejtana 16 A, 35-310 Rzeszow, Poland


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]